Alert archive / Iowa / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 137, NWS Des Moines, IA

June 21, 2007Hancock County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jun 21, 2007, 2:42 PM CDT for Hancock County, Iowa. It was in force for 48 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2007, 2:42 PM CDT (19:42 UTC)
Expired
Jun 21, 2007, 3:30 PM CDT
In force
48 min
Issued by
NWS Des Moines, IA
Area
Counties, with a storm outline in the text

County Hancock County, IA

The radar

The Des Moines radar (KDMX), 152 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 2:52 PM CDTHAIL 1.75Corwith, IA
Jun 21, 3:00 PM CDTHAIL 1.75Corwith, IA
Jun 21, 3:00 PM CDTHAIL 25 S Corwith, IA
Jun 21, 3:04 PM CDTHAIL 1.754 S Corwith, IA
Jun 21, 3:10 PM CDTHAIL 1.754 Se Corwith, IA
Jun 21, 3:20 PM CDTHAIL 1.754 Se Corwith, IA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 11:59 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 7.7 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2007-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2007-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -101 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2261 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
-101 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDMX 211942
SVRDMX
IAC081-212030-
/O.NEW.KDMX.SV.W.0137.070621T1942Z-070621T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
242 PM CDT THU JUN 21 2007

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HANCOCK COUNTY IN NORTH CENTRAL IOWA...

* UNTIL 330 PM CDT

* AT 239 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  PAIR OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM 15 MILES NORTHWEST OF
  BRITT TO 11 MILES SOUTHWEST OF BRITT...OR ALONG A LINE EXTENDING
  FROM 28 MILES SOUTH OF BLUE EARTH TO 36 MILES NORTH OF FORT
  DODGE...AND MOVING EAST AT 20 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  BRITT BY 305 PM CDT...
  BRITT BY 310 PM CDT...
  GARNER BY 330 PM CDT...

MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A
MOBILE HOME...SEEK SHELTER IN A STURDY BUILDING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
THURSDAY EVENING FOR NORTHERN IOWA.

LAT...LON 4325 9398 4325 9352 4299 9351 4292 9349
      4292 9397

$$

MOYER
3 follow-up statements
000 
WWUS53 KDMX 211956
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
255 PM CDT THU JUN 21 2007

IAC081-212030-
/O.CON.KDMX.SV.W.0137.000000T0000Z-070621T2030Z/
HANCOCK IA-
255 PM CDT THU JUN 21 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR HANCOCK COUNTY...

AT 252 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WODEN TO CORWITH...OR
ALONG A LINE EXTENDING FROM 29 MILES SOUTH OF BLUE EARTH TO 35 MILES
NORTH OF FORT DODGE...MOVING EAST AT 20 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  WODEN BY 305 PM CDT...
  KANAWHA BY 310 PM CDT...
  BRITT BY 315 PM CDT...
  CRYSTAL LAKE BY 320 PM CDT...
  KLEMME...GARNER AND GOODELL BY 330 PM CDT...

THIS IS A DANGEROUS STORM...ESPECIALLY BETWEEN CORWITH AND BRITT.  
IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE 
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD 
MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY 
FROM WINDOWS.

AT 252 PM CDT...GOLF BALL SIZE HAIL WAS REPORTED AT THE CORWITH POST 
OFFICE. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
THURSDAY EVENING FOR NORTHERN IOWA.

LAT...LON 4325 9398 4325 9352 4299 9351 4292 9349
      4292 9397

$$

PODRAZIK/MOYER
000 
WWUS53 KDMX 212015
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
315 PM CDT THU JUN 21 2007

IAC081-212030-
/O.CON.KDMX.SV.W.0137.000000T0000Z-070621T2030Z/
HANCOCK IA-
315 PM CDT THU JUN 21 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR SOUTHERN HANCOCK COUNTY...

AT 313 PM CDT...A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING 
GOLF BALL SIZE HAIL WAS LOCATED NEAR CORWITH...OR ABOUT 33 MILES 
NORTHEAST OF FORT DODGE...MOVING SOUTHEAST AT 5 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  KANAWHA BY 330 PM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT 
THURSDAY EVENING FOR NORTHERN IOWA.

LAT...LON 4313 9352 4312 9351 4299 9351 4292 9349
      4292 9397 4312 9397

$$

MOYER
000 
WWUS53 KDMX 212030
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
331 PM CDT THU JUN 21 2007

IAC081-212041-
/O.EXP.KDMX.SV.W.0137.000000T0000Z-070621T2030Z/
HANCOCK IA-
331 PM CDT THU JUN 21 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HANCOCK COUNTY HAS
BEEN ALLOWED TO EXPIRE...

AT 330 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
THURSDAY EVENING FOR NORTHERN IOWA.

LAT...LON 4313 9352 4312 9351 4299 9351 4292 9349
      4292 9397 4312 9397

$$

MOYER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 4:03 AM CDT, 10 hours 39 minutes earlier.

Area forecast discussion, Jun 21, 4:03 AM CDT, 10 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
403 AM CDT THU JUN 21 2007

.DISCUSSION...

SFC BOUNDARY NOW EXTENDING FROM SOUTHERN MN THROUGH CNTRL SD WITH
CONVECTION SCATTERED ACROSS THIS AREA. ACTIVITY HAS BEEN PERSISTENT
OVER SE MN WHILE ONSET WAS DELAYED OVER THE DAKOTAS DESPITE EXTREME
INSTABILITIES THIS EVENING. THE INTENSIFYING LLJ AND AN UPPER LEVEL
SHORT WAVE SPILLING OVER THE MONTANA ROCKIES HAS ALLOWED THE
CONVECTION TO BLOSSOM OVER THE PAST HOUR. STRONG MOISTURE TRANSPORT
HAS OCCURRED OVER WESTERN IA OVERNIGHT AND THIS REGION HAS BECOME
QUITE UNSTABLE WITH MUCAPES NOW OVER 3000 J/KG AND SHOWALTERS AT
-9C. CURRENTLY LACKING A TRIGGER TO RELEASE THIS ENERGY THOUGH A
FAIR AMOUNT OF ALTO CUMULUS HAS DEVELOPED IN THE REGION.

STILL A FAIR AMOUNT OF UNCERTAINTY ON HOW THE NEXT 48 HRS WILL PLAY
OUT AS THE BOUNDARY PLACEMENT DURING THE PERIOD IS STILL NOT A
GIVEN. THE 00Z SPC 4KM WRF...LATEST RUC AND 00Z GFS ALL SUGGEST THE
BOUNDARY WILL SETTLE INTO NORTH CENTRAL IA SOMETIME THIS AFTERNOON
WHICH WOULD PLACE THIS AREA UNDER THE HIGHEST RISK FOR CONVECTIVE
DEVELOPMENT. UNDER THIS SCENARIO...SEVERE WEATHER WOULD BE LIKELY
WITH VERY LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES ALL
POSSIBLE. OTHER FACTORS INCLUDE THE MCS THAT IS FORMING OVER THE
DAKOTAS. THIS ACTIVITY SHOULD EVENTUALLY BECOME ROOTED AND SHOULD
DIVE SOUTHEAST TOWARD THE INSTABILITY AXIS AND INTO SOUTHERN MN AND
NORTHERN IA. SEE LITTLE THAT WOULD PREVENT THIS COMPLEX FROM BEING
SEVERE MUCH OF THE DAY AS IT PUSHES TO THE EAST/SOUTHEAST. WILL
MENTION POTENTIAL SEVERE STORMS AND HEAVY RAIN OVER THE NORTHERN
HALF FOR TONIGHT. COULD HAVE REPEATED THUNDERSTORMS OVER THE NORTH
WITH CONTINUED BACK BUILDING OF STORMS. THE PRIMARY UPPER LEVEL
SYSTEM ARRIVES FRIDAY AND WILL PASS SLOWLY OVER CENTRAL IA THROUGH
FRIDAY NIGHT. THIS SYSTEM CONTINUES TO APPEAR TO HAVE TROPICAL
PROPERTIES WITH STORMS PRODUCING EFFICIENT RAINFALL AND HEAVY RAIN.
EXPECT THIS TO BE THE PRIMARY HEAVY RAINFALL EVENT. DID ENTERTAIN
THE THOUGHT OF ISSUING A FLASH FLOOD WATCH FOR TONIGHT THROUGH
FRIDAY NIGHT OVER THE NORTH BUT WITH UNCERTAINTIES STILL
LOOMING...ESPECIALLY FOR THE TODAY/TONIGHT PERIOD...WILL HOLD OFF
FOR NOW AND CONTINUE TO MENTION POTENTIAL IN THE HWO. SEVERE WEATHER
POSSIBLE MAINLY SOUTH OF INTERSTATE 80 ON FRIDAY WHERE THE HIGHEST
INSTABILITIES ARE FORECAST. HAVE ADDED SMALL POPS TO SATURDAY WITH
THE SYSTEM SLOW TO DEPART.

FOLLOWED NEAR A MAV/MET BLEND ON TEMPERATURES TONIGHT THEN BELOW
GUIDANCE ON FRIDAY WITH EXPECTED PRECIPITATION AND CLOUD COVER. NO
CHANGES BEYOND SATURDAY.

&&

.AVIATION 21/06Z...
UNCERTAINTY CONTINUES AS TO HOW FAR SOUTH THE FRONT WILL SAG INTO
IOWA TODAY. WILL KEEP THUNDER MENTION LIMITED TO MCW/FOD/ALO THROUGH
FCST PERIOD...MAINLY THIS EVENING. EXCEPTION IS MCW WHERE CONVECTION
COULD BE ONGOING THIS MORNING.

&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...KINNEY
LONG TERM...DONAVON
AVIATION...KINNEY
Hazardous weather outlook, Jun 21, 11:35 AM CDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE DES MOINES IA
1135 AM CDT THU JUN 21 2007

IAZ004>007-015>017-023>028-033>039-044>050-057>062-074-075-221100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-MARION-MAHASKA-
1135 AM CDT THU JUN 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
NORTH CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE WEATHER THIS AFTERNOON AND
TONIGHT. THUNDERSTORMS ARE EXPECTED THIS AFTERNOON...PRIMARILY
INCREASING IN COVERAGE THROUGH THE EVENING AND TONIGHT. GOLF BALL
SIZED HAIL...80 MPH WINDS AND ISOLATED TORNADOES ARE ALL POSSIBLE
BETWEEN 2 PM AND MIDNIGHT. QUARTER SIZED HAIL AND 60 MPH WINDS WILL
REMAIN A THREAT AFTER MIDNIGHT.

IN ADDITION...HEAVY RAINFALL OF 1 TO 3 INCHES IS POSSIBLE. LOCALLY
HIGHER AMOUNTS CAN NOT BE RULED OUT. THESE RAINFALL AMOUNTS WHICH
MAY FALL OVER A SHORT PERIOD OF TIME COULD PRODUCE LOCAL FLASH
FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE THREAT FOR VERY HEAVY RAINFALL WILL CONTINUE FRIDAY AND FRIDAY
NIGHT. TOTAL RAINFALL AMOUNTS FROM TONIGHT THROUGH SATURDAY
MORNING OF 2 TO 4 INCHES WITH ISOLATED AMOUNTS OVER 5 INCHES ARE
EXPECTED. FLASH FLOODING AND SIGNIFICANT RISES ON AREA RIVERS AND
STREAMS WOULD BE LIKELY IF THESE AMOUNTS VERIFY.

A SLIGHT RISK FOR SEVERE WEATHER IS FORECAST FOR FRIDAY AND FRIDAY
NIGHT WITH QUARTER SIZED HAIL AND 60 MPH WINDS POSSIBLE.

THUNDERSTORMS WILL LINGER INTO EARLY SATURDAY HOWEVER NO SEVERE
WEATHER IS ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

ATTENTION EMERGENCY MANAGERS...A CONFERENCE CALL WILL BE CONDUCTED
AT 1 PM THIS THURSDAY AFTERNOON.

SPOTTER ACTIVATION IS EXPECTED THIS AFTERNOON AND TONIGHT ESPECIALLY
BETWEEN 3 PM AND MIDNIGHT. ACTIVATION IS POSSIBLE AGAIN OF FRIDAY.
RAINFALL REPORTS WOULD BE GREATLY APPRECIATED DURING THE PERIOD AS
WELL.

IAZ070>073-081>086-092>097-221100-
CASS-ADAIR-MADISON-WARREN-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-
TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
1135 AM CDT THU JUN 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
IOWA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS LATER THIS AFTERNOON AND
TONIGHT. A FEW STORMS MAY BE SEVERE WITH QUARTER SIZED HAIL AND 60
MPH WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A SLIGHT RISK FOR SEVERE WEATHER ON FRIDAY ESPECIALLY
DURING THE AFTERNOON AND EVENING HOURS. GOLF BALL SIZED HAIL AND
65 MPH WINDS ARE THE PRIMARY THREATS THOUGH AN ISOLATED TORNADO IS
POSSIBLE. HEAVY RAINFALL OF 1 TO 3 INCHES IS ALSO A THREAT.

THUNDERSTORMS WILL LINGER INTO SATURDAY THOUGH NO SEVERE WEATHER
IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

ATTENTION EMERGENCY MANAGERS...A CONFERENCE CALL WILL BE CONDUCTED
AT 1 PM THIS THURSDAY AFTERNOON.

SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON AND EVENING.
IT MAY ALSO BE REQUIRED FRIDAY AFTERNOON AND EVENING. RAINFALL
REPORTS WOULD BE GREATLY APPRECIATED DURING THE PERIOD AS WELL.

DONAVON/REV

In the hours before

Local storm report, Jun 21, 2:34 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
234 PM CDT THU JUN 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0231 PM     HAIL             EMMETSBURG              43.11N 94.68W
06/21/2007  E0.88 INCH       PALO ALTO          IA   BROADCAST MEDIA

&&

13

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 12:15 AM CDTSevere Thunderstorm WarningDMXWorth34 min
Jun 21, 2:14 PM CDTSevere Thunderstorm WarningDMXKossuth61 min
Jun 21, 2:16 PM CDTSevere Thunderstorm WarningDMXPalo Alto44 min
Jun 21, 2:40 PM CDTSevere Thunderstorm WarningDMXPalo Alto, Pocahontas50 min
Jun 21, 3:01 PM CDTSevere Thunderstorm WarningDMXCerro Gordo59 min
Jun 21, 3:05 PM CDTSevere Thunderstorm WarningDMXHumboldt, Wright40 min
Jun 21, 3:07 PM CDTSevere Thunderstorm WarningDMXButler53 min
Jun 21, 3:07 PM CDTSevere Thunderstorm WarningDMXCarroll, Crawford38 min
Jun 21, 3:23 PM CDTSevere Thunderstorm WarningDMXBlack Hawk67 min
Jun 21, 3:36 PM CDTSevere Thunderstorm WarningDMXButler39 min
Jun 21, 3:39 PM CDTTornado WarningDMXHumboldt, Wright36 min
Jun 21, 3:52 PM CDTSevere Thunderstorm WarningDMXGreene38 min
Jun 21, 3:53 PM CDTSevere Thunderstorm WarningDMXGuthrie52 min
Jun 21, 3:54 PM CDTSevere Thunderstorm WarningDMXCass51 min
Jun 21, 3:55 PM CDTTornado WarningDMXButler50 min
Jun 21, 4:09 PM CDTTornado WarningDMXBlack Hawk51 min
Jun 21, 4:11 PM CDTSevere Thunderstorm WarningDMXCerro Gordo, Worth49 min
Jun 21, 4:13 PM CDTSevere Thunderstorm WarningDMXBoone, Dallas47 min
Jun 21, 4:14 PM CDTSevere Thunderstorm WarningDMXBremer46 min
Jun 21, 4:19 PM CDTSevere Thunderstorm WarningDMXButler29 min
Jun 21, 4:22 PM CDTSevere Thunderstorm WarningDMXAdair53 min
Jun 21, 4:31 PM CDTSevere Thunderstorm WarningDMXBoone, Story44 min
Jun 21, 4:35 PM CDTSevere Thunderstorm WarningDMXHamilton40 min
Jun 21, 4:36 PM CDTSevere Thunderstorm WarningDMXDallas, Polk54 min
Jun 21, 4:53 PM CDTTornado WarningDMXStory37 min
Jun 21, 4:56 PM CDTSevere Thunderstorm WarningDMXPolk, Story49 min
Jun 21, 5:01 PM CDTSevere Thunderstorm WarningDMXMadison, Warren44 min
Jun 21, 5:08 PM CDTSevere Thunderstorm WarningDMXHardin36 min
Jun 21, 5:16 PM CDTSevere Thunderstorm WarningDMXBlack Hawk44 min
Jun 21, 5:17 PM CDTSevere Thunderstorm WarningDMXJasper43 min
Jun 21, 5:23 PM CDTTornado WarningDMXMadison, Warren37 min
Jun 21, 5:24 PM CDTTornado WarningDMXBlack Hawk36 min
Jun 21, 5:43 PM CDTSevere Thunderstorm WarningDMXClarke, Lucas47 min
Jun 21, 5:49 PM CDTSevere Thunderstorm WarningDMXMarion, Warren41 min
Jun 21, 5:57 PM CDTSevere Thunderstorm WarningDMXJasper, Poweshiek63 min
Jun 21, 6:11 PM CDTSevere Thunderstorm WarningDMXClarke, Decatur49 min
Jun 21, 6:36 PM CDTSevere Thunderstorm WarningDMXWayne39 min
Jun 21, 6:44 PM CDTSevere Thunderstorm WarningDMXMonroe26 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.